Alert archive / Texas / Tornado Warnings in 2018
Tornado Warning 19, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 3, 2018, 5:29 AM CDT for Wilbarger County, Texas; Tillman County, Oklahoma. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2018, 5:29 AM CDT (10:29 UTC)
- Expired
- May 3, 2018, 5:45 AM CDT
- In force
- 16 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Tillman County, OK, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 18 km from the middle of the area, began a volume at 10:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 3, 5:18 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 10.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 826 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 930 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.3
The text
As transmitted.
201
WFUS54 KOUN 031029
TOROUN
OKC141-TXC487-031045-
/O.NEW.KOUN.TO.W.0019.180503T1029Z-180503T1045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
529 AM CDT THU MAY 3 2018
The National Weather Service in Norman has issued a
* Tornado Warning for...
Southwestern Tillman County in southwestern Oklahoma...
East central Wilbarger County in northern Texas...
* Until 545 AM CDT
* At 529 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Davidson, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Davidson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3415 9908 3423 9911 3437 9900 3417 9885
3417 9889 3418 9891 3421 9895 3416 9895
TIME...MOT...LOC 1029Z 244DEG 36KT 3422 9905
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
MBS1 follow-up statement
673
WWUS54 KOUN 031043
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
543 AM CDT THU MAY 3 2018
OKC141-TXC487-031053-
/O.EXP.KOUN.TO.W.0019.000000T0000Z-180503T1045Z/
Tillman OK-Wilbarger TX-
543 AM CDT THU MAY 3 2018
...THE TORNADO WARNING FOR SOUTHWESTERN TILLMAN AND EAST CENTRAL
WILBARGER COUNTIES WILL EXPIRE AT 545 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore the warning will be allowed to expire. However gusty winds
and heavy rain are still possible with this thunderstorm.
LAT...LON 3415 9908 3423 9911 3437 9900 3417 9885
3417 9889 3418 9891 3421 9895 3416 9895
TIME...MOT...LOC 1043Z 244DEG 36KT 3408 9885
$$
MBSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 3, 3:06 AM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, May 3, 3:06 AM CDT, 2 hours 23 minutes before
Area Forecast Discussion National Weather Service Norman OK 306 AM CDT Thu May 3 2018 .DISCUSSION... Area of showers and storms will continue to move across portions of the fa through the morning hours with the highest chances across the southeast half or so of the fa. Some of the storms could be strong/severe but widespread severe weather is not expected. Upper trough/closed low over the 4 corners early this morning will continue to move east today and Friday. Meanwhile, the dryline will move east across the western third to half of the fa today. A cold front will then move across the region tonight into Friday. With moist airmass still in place across parts of the area, lift associated with the upper system affecting the area, and the dryline and cold front, additional showers/storms will be possible today and tonight with rain chances gradually ending from NW to SE across a good portion of the area with some lingering chances in far S/SE portions of the fa Friday. Some of the storms this afternoon/evening could be severe. However, the morning convection could have an impact on this. Large hail and damaging wind gusts would be the main concerns. A dry weekend is expected with models showing an upper ridge developing over the Rockies with NW flow over the Plains. Models then show a shortwave affecting the area towards the middle of next week which could bring a chance for showers and thunderstorms to parts of the fa. .Fire Weather... Elevated to Near Critical conditions could be possible this afternoon behind a dryline across portions of western OK and western north TX. The greenup of vegetation could limit spread. Will issue a fire danger statement (RFD). && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 84 55 74 54 / 60 10 10 10 Hobart OK 86 54 77 52 / 20 0 0 0 Wichita Falls TX 88 59 76 55 / 50 20 10 0 Gage OK 81 50 76 50 / 10 0 0 0 Ponca City OK 85 53 75 51 / 50 10 0 0 Durant OK 81 67 72 56 / 70 40 40 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 09/25
Hazardous weather outlook, May 3, 5:16 AM CDT, 13 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 516 AM CDT Thu May 3 2018 OKZ004>048-050>052-TXZ083>090-040915- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 516 AM CDT Thu May 3 2018 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is a slight risk for severe thunderstorms today in part of Oklahoma and adjacent parts of northern Texas. Location... The slight risk is east of a line from Ponca City to El Reno to Wichita Falls. A marginal risk for severe thunderstorms is east of a line from Cherokee to Clinton to Altus. Timing... Much of the day has the potential for severe thunderstorms. The potential will end by midday in areas west of Altus, Vernon, and Seymour. Impacts... Damaging wind and large hail are the expected hazards. Brief tornadoes are possible. Discussion... Another weak upper wave will move from western Texas into central Oklahoma by midday. Several clusters of thunderstorms will move northeast in advance of this wave in a moderately unstable airmass. A dry line will move eastward across western Oklahoma this morning and arrive to central sections by early afternoon. Thunderstorms are expected to develop along and east of the dry line aided by surface heating through the afternoon. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the eastern two-thirds of Oklahoma and adjacent parts of northern Texas should prepare for severe weather operations through the day. .Fire Weather... Near-critical fire weather conditions will develop over western Oklahoma and adjacent parts of northern Texas this afternoon to the west of a dry line. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Thunderstorms are possible Friday in southeastern Oklahoma and also next Tuesday and Wednesday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, May 3, 2:44 AM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
244 AM CDT THU MAY 3 2018
OKZ027>030-040-030815-
Grady OK-Pottawatomie OK-Garvin OK-Cleveland OK-McClain OK-
244 AM CDT THU MAY 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Grady...southwestern
Pottawatomie...northwestern Garvin...southeastern Cleveland and
southwestern McClain Counties Until 315 AM CDT...
AT 243 AM CDT, a strong thunderstorm was located 5 miles southeast of
Criner, moving northeast at 55 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
LAT...LON 3468 9765 3468 9768 3474 9776 3494 9773
3522 9733 3517 9711 3499 9704
TIME...MOT...LOC 0743Z 230DEG 49KT 3490 9751
MADSpecial weather statement, May 3, 3:17 AM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
317 AM CDT THU MAY 3 2018
OKZ026>031-039-040-046-030845-
Grady OK-Pottawatomie OK-Stephens OK-Carter OK-Garvin OK-
Cleveland OK-McClain OK-Seminole OK-Lincoln OK-
317 AM CDT THU MAY 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Grady...
Pottawatomie...northeastern Stephens...northwestern Carter...western
Garvin...eastern Cleveland...McClain...northern Seminole and
southeastern Lincoln Counties Until 345 AM CDT...
AT 317 AM CDT, strong thunderstorms were along a line extending from
near Johnson to near Bray, moving east at 15 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...
Locations impacted include...
Eastern Norman, Shawnee, Seminole, Tecumseh, Pauls Valley, Purcell,
Noble, Slaughterville, McLoud, Lindsay, Stroud, Prague, Lexington,
Pink, Goldsby, Maysville, Bray, Meeker, Maud and Davenport.
This includes the following highways...
Interstate 35 between mile markers 71 and 102.
Interstate 40 between mile markers 174 and 213.
Interstate 44 between mile markers 177 and 182.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Severe weather is not expected and no warnings are anticipated at
this time.
&&
LAT...LON 3538 9645 3443 9757 3472 9794 3538 9716
3538 9714 3540 9714 3583 9662 3540 9662
3540 9660 3541 9658 3539 9654 3544 9657
3545 9655 3543 9649 3546 9648 3545 9644
3540 9644
TIME...MOT...LOC 0814Z 253DEG 12KT 3543 9685 3462 9780
MBSSpecial weather statement, May 3, 3:44 AM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 344 AM CDT THU MAY 3 2018 TXZ090-030915- Clay TX- 344 AM CDT THU MAY 3 2018 ...SIGNIFICANT WEATHER ADVISORY FOR southeastern Clay County Until 415 AM CDT... AT 344 AM CDT, a strong thunderstorm was located 5 miles northwest of Newport, moving northeast at 60 MPH. HAZARDS INCLUDE... Hail up to one-half inch diameter... Wind gusts to 50 MPH... Frequent cloud to ground lightning... PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3378 9798 3347 9798 3347 9827 TIME...MOT...LOC 0843Z 211DEG 52KT 3352 9810 MBS
Special weather statement, May 3, 3:45 AM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
345 AM CDT THU MAY 3 2018
OKZ033-036-TXZ083-084-087-030930-
Harmon OK-Jackson OK-Foard TX-Knox TX-Hardeman TX-
345 AM CDT THU MAY 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR southern Harmon...southwestern
Jackson...western Foard...northwestern Knox and Hardeman Counties
Until 430 AM CDT...
AT 345 AM CDT, strong thunderstorms were along a line extending from
10 miles north of Kirkland to 5 miles southwest of Girard, moving
east at 40 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Quanah, Hollis, Eldorado, Gould, Goodlett, Duke, Copper Breaks State
Park, McQueen and Lazare.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3423 10005 3424 10001 3423 10000 3473 10000
3472 9949 3343 9999 3383 10000 3384 10005
TIME...MOT...LOC 0843Z 275DEG 35KT 3454 10011 3329 10072
MBSSpecial weather statement, May 3, 4:19 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
419 AM CDT THU MAY 3 2018
OKZ030>032-030945-
Pottawatomie OK-Hughes OK-Seminole OK-
419 AM CDT THU MAY 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Pottawatomie...
northwestern Hughes and Seminole Counties Until 445 AM CDT...
AT 419 AM CDT, strong thunderstorms were along a line extending from
near Castle to near Seminole, moving east at 40 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...
Locations impacted include...
Seminole, Holdenville, Wewoka, Wetumka, Maud, Bowlegs, Cromwell,
Yeager, Little and Lima.
This includes Interstate 40 between mile markers 199 and 213.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3514 9627 3497 9678 3530 9677 3543 9666
3544 9663 3540 9662 3540 9660 3541 9658
3539 9654 3544 9657 3546 9654 3543 9651
3543 9649 3546 9648 3546 9646 3545 9644
3529 9644 3529 9616
TIME...MOT...LOC 0917Z 248DEG 35KT 3551 9639 3522 9664
MBSSpecial weather statement, May 3, 4:23 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
423 AM CDT THU MAY 3 2018
TXZ083-084-087-031000-
Foard TX-Knox TX-Hardeman TX-
423 AM CDT THU MAY 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR Foard...northwestern Knox and
southern Hardeman Counties Until 500 AM CDT...
AT 421 AM CDT, strong thunderstorms were along a line extending from
11 miles south of Goodlett to 10 miles southeast of Guthrie, moving
east at 35 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...
Locations impacted include...
Quanah, Crowell, Benjamin, Margaret, Medicine Mound, Truscott,
Gilliland and Copper Breaks State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3423 10005 3424 10001 3423 10000 3431 9999
3436 9951 3352 9971 3348 9999 3383 10000
3384 10005
TIME...MOT...LOC 0921Z 250DEG 32KT 3417 9990 3354 10018
MBSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:03 PM CDT | Areal Flood Advisory | OUN | Archer, Baylor, Wichita, Wilbarger | 3 hr |
| May 2, 7:05 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay, Wichita | 40 min |
| May 2, 7:44 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay, Wichita | 46 min |
| May 2, 7:50 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor | 55 min |
| May 2, 8:23 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 67 min |
| May 2, 9:24 PM CDT | Areal Flood Advisory | OUN | Archer | 3 hr |
| May 2, 9:56 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 49 min |
| May 2, 11:00 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Knox, Wilbarger | 45 min |
| May 2, 11:39 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Wichita, Wilbarger | 51 min |
| May 3, 12:11 AM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor | 27 min |
| May 3, 12:17 AM CDT | Severe Thunderstorm Warning | OUN | Wichita, Wilbarger | 43 min |
| May 3, 1:13 AM CDT | Special Weather Statement | OUN | Foard, Knox | 32 min |
| May 3, 1:33 AM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Hardeman, Knox, Wilbarger | 42 min |
| May 3, 3:44 AM CDT | Special Weather Statement | OUN | Clay | 31 min |
| May 3, 3:45 AM CDT | Special Weather Statement | OUN | Foard, Hardeman | 45 min |
| May 3, 4:23 AM CDT | Special Weather Statement | OUN | Foard, Hardeman, Knox | 37 min |
| May 3, 4:37 AM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Hardeman, Knox, Wilbarger | 38 min |
| May 3, 4:54 AM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Hardeman, Knox, Wilbarger | 36 min |
| May 3, 5:00 AM CDT | Tornado Warning | OUN | Wilbarger | 15 min |
| May 3, 5:12 AM CDT | Tornado Warning | OUN | Wilbarger | 18 min |
| May 3, 5:14 AM CDT | Tornado Warning | OUN | Wilbarger | 31 min |
| May 3, 5:19 AM CDT | Tornado Warning | OUN | Wichita, Wilbarger | 26 min |
| May 3, 5:45 AM CDT | Special Weather Statement | OUN | Wichita | 45 min |
| May 3, 5:55 AM CDT | Special Weather Statement | OUN | Clay, Wichita | 35 min |
| May 3, 6:41 AM CDT | Special Weather Statement | OUN | Archer, Clay | 34 min |
| May 3, 7:44 AM CDT | Areal Flood Advisory | OUN | Archer, Clay, Wichita | 2 hr |
| May 2, 7:11 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 49 min |
| May 2, 7:14 PM CDT | Tornado Warning | OUN | Cotton | 31 min |
| May 2, 7:15 PM CDT | Tornado Warning | OUN | Comanche, Cotton, Tillman | 30 min |
| May 2, 7:30 PM CDT | Special Weather Statement | OUN | Canadian | 30 min |
| May 2, 7:30 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Jefferson, Stephens | 60 min |
| May 2, 7:43 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Cleveland, Grady, Oklahoma | 3 hr |
| May 2, 7:44 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 46 min |
| May 2, 8:00 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 30 min |
| May 2, 8:02 PM CDT | Tornado Warning | OUN | Cleveland, Grady, McClain | 43 min |
| May 2, 8:04 PM CDT | Flash Flood Warning | OUN | Canadian, Grady | 3 hr |
| May 2, 8:06 PM CDT | Tornado Warning | OUN | Grady | 24 min |
| May 2, 8:17 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Cleveland, Garvin, Grady, McClain, Murray and 2 more | 58 min |
| May 2, 8:22 PM CDT | Areal Flood Advisory | OUN | Cleveland, Grady, McClain, Oklahoma | 3 hr |
| May 2, 8:44 PM CDT | Tornado Warning | OUN | Cleveland | 18 min |
| May 2, 8:49 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 12 min |
| May 2, 8:53 PM CDT | Flash Flood Warning | OUN | Cleveland, Grady, McClain, Oklahoma | 112 min |
| May 2, 8:57 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie, Seminole | 48 min |
| May 2, 8:57 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 63 min |
| May 2, 9:09 PM CDT | Special Weather Statement | OUN | Jefferson | 21 min |
| May 2, 9:09 PM CDT | Tornado Warning | OUN | Pottawatomie | 15 min |
| May 2, 9:16 PM CDT | Tornado Warning | OUN | Pottawatomie | 16 min |
| May 2, 9:32 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Noble, Payne | 43 min |
| May 2, 9:43 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 32 min |
| May 2, 9:48 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Johnston, Love, Marshall, Murray and 1 more | 42 min |
| May 2, 9:50 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 55 min |
| May 2, 10:26 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Carter, Coal, Johnston, Love, Marshall and 2 more | 49 min |
| May 2, 11:11 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc, Seminole | 64 min |
| May 2, 11:19 PM CDT | Special Weather Statement | OUN | Carter, Love | 26 min |
| May 2, 11:54 PM CDT | Special Weather Statement | OUN | Johnston | 36 min |
| May 3, 12:26 AM CDT | Special Weather Statement | OUN | Coal | 49 min |
| May 3, 12:59 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Garvin, Grady, McClain and 1 more | 46 min |
| May 3, 1:11 AM CDT | Special Weather Statement | OUN | Cotton | 34 min |
| May 3, 1:43 AM CDT | Special Weather Statement | OUN | Cleveland, McClain, Oklahoma, Pottawatomie | 47 min |
| May 3, 1:47 AM CDT | Special Weather Statement | OUN | Stephens | 28 min |
| May 3, 1:53 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Lincoln, Logan, McClain and 2 more | 26 min |
| May 3, 1:56 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Garvin, Grady, McClain, Stephens | 49 min |
| May 3, 2:44 AM CDT | Special Weather Statement | OUN | Cleveland, McClain | 31 min |
| May 3, 3:17 AM CDT | Special Weather Statement | OUN | Cleveland, Garvin, McClain, Pottawatomie | 28 min |
| May 3, 3:39 AM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Grady, Lincoln, McClain, Pottawatomie and 1 more | 3 hr |
| May 3, 4:19 AM CDT | Special Weather Statement | OUN | Seminole | 26 min |
| May 3, 5:27 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 33 min |
| May 3, 6:02 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 28 min |
| May 3, 6:06 AM CDT | Special Weather Statement | OUN | Lincoln | 24 min |
| May 3, 6:20 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Stephens | 25 min |
| May 3, 6:31 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 14 hr |
| May 3, 6:42 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Jefferson, Stephens | 33 min |
| May 3, 7:01 AM CDT | Special Weather Statement | OUN | Cleveland, Grady, McClain, Oklahoma | 29 min |
| May 3, 7:08 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, McClain, Murray, Stephens | 37 min |
| May 3, 7:32 AM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 28 min |
| May 3, 7:33 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, McClain, Murray, Pottawatomie | 27 min |
| May 3, 7:49 AM CDT | Areal Flood Advisory | OUN | Jefferson, Stephens | 116 min |
| May 3, 7:57 AM CDT | Special Weather Statement | OUN | Lincoln | 33 min |
| May 3, 8:02 AM CDT | Special Weather Statement | OUN | Murray, Pontotoc, Pottawatomie | 28 min |
| May 3, 8:20 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 40 min |
Nearby
Tornado Warnings in Texas, 2018Tornado Warnings in Oklahoma, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.